# SDR CALA2022052701357

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 86,245 hours, 34,036 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227902620451
- Part serial: NA
- Condition: Cracked
- Location: Lh Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT O/W EMERGENCY EXIT LH LOAD TRANSMITTING PROFILE HAS A CRACK. GENERATED BY N078625 ON HAECO LCQ NR 9298272/34272 REMOVED AND REPLACED LH AFT O/W EMERG EXIT LH LOAD TRANSMITTING PROFILE IAW A320 SRM 51-72-11-911-001. ACMP BY MECH V918284 INSP BY V892442
